# SDR FDEA201209053229

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 86,713 hours, 32,323 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR STATUS MESSAGE RECEIVED ENROUTE.  REMOVED AND REPLACED SHUTOFF VALVE PRESSURE SWITCH PER FIM 52-72-02-00. SYSTEM LEAK AND OPS CHECKED NORMAL PER AMM 52-30-00. OK FOR SERVICE.
